MathSciNet Relay Station
MathSciNet bibliographic data
MR2523622 92D25 (34A37 34C60 34D05)
Zhang, Shuwen; Tan, Dejun Permanence in a food chain system with impulsive perturbations. Chaos Solitons Fractals 40 (2009), no. 1, 392–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement